# SDR GTIA2024050738110

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N705NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11608
- Aircraft time: 2,179 hours, 884 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 38380
- Condition: Inoperative
- Location: Fwd Cabin
- Part time: 389 hours, 150 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP -REMOVED AND REPLACED MEGAPHONE IAW AMM 25-65-51-710-002 A/C OK TO CONTINUE MOC 57545 NOTIFIED
